# SDR SIMA20220807003

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 7,539 hours, 4,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Row 16
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 16 INOP-C/A-RAR #3 EMERGENCY LIGHT POWER UNIT, OPC GOOD, IAW AMM 33-50-01
